MathSciNet Relay Station
MathSciNet bibliographic data
MR344408 (49 #9147) 28A40 (60B05)
Gharagoz Hamedani, G.; Mandrekar, V. Inversion formulae for the probability measures on Banach spaces. Trans. Amer. Math. Soc. 180 (1973), 143–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement